# SDR ASAA201806114993

- Difficulty date: June 7, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 12,004 hours, 3,925 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM WOULD NOT TRANSMIT, BUT DID RECEIVE.   ACFT GROUNDED. PERFORMED SATCOM LOCKUP PROCEDURE FROM QRH 5.4. SATCOM OPS NORMAL.
